Hi, I am a 25 year old female who has been experiencing extremely foul smelling diarrhea everday for almost 4 months. I have dropped from 130lbs to 114 lbs(i am 5'8).I have no appetite and usually have a very good one..lol. Even thinking about eating makes me nausious..and sometimes after I eat I get very nausious, and have to belch excessively..but not everytime. I have tremors, dark smelly bubbly urineand difficulty empting my bladder, and have noticed that despite how much lotion I ise I have dry skin(especially on my extremities) I am also experiencing numbness in my hands and feet, and occasionally it radiates to my full arm and up the calf of my leg. I am experiencing llight headedness, and seeing dark spots upon standing..I have to grab something next to me sometimes to catch my balance and wait till i can see clearly again...I've noticed extreme anxiety all of the sudden as well as a rapid heartbeat at times, confusion, memory loss(very irregular for me..I remember everything..both a blessing and a curse..lol)..My Dr. said these were signs of dehydration and that I should work to restore my electrolite balance..but I drink gatorade,juice and water..that's it.I swear I probabily drink 2 gallons of water a day..My question is this: Is it normal to have diarrgea for 4 months ??Are these just signs of dehydration?? I googled on here and all that came up was Multiple endocrine neoplassia type 1..but it says it is strictly a genetic disease...no one in my family has any problems..so I am confused...I plan on seeing a new Dr., but must wait for my insurance to kick in. I just want to feel good. I am so tired and want to have energy to keep up with my toddler.Any advice at this point would be greatly appreciated.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?